# SDR CALA0300714

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 16,498 hours, 8,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT BELT FRAME PUNCTURED IN TWO PLACES AT STA 847.  THE DAMAGE WAS ROUTED OUT AND A BELT FRAME REPAIR WAS INSTALLED IAW SRM 51-70-11.
